# SDR DALA2021072304156

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 85,075 hours, 39,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frms 59-60 S7r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3233 NEED TO PERFORM INSPECTION ON FASTENER HOLE LOC. ON STR 7R BTW FR 60 TO FR 59 UPPER SKIN. CORRECTIVE ACTION: PERFORMED INSPECTION PER A320 SRM 53-41-11-300-014 AND SRM 53-41-11. CONTINUE ON MON. (1884310)
